MAUDE Adverse Event Report: VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
The patient mentioned that she started v-go 30 on (b)(6) 2019.The patient stated that she tosses and turns at night while sleeping and the v-go came off of her stomach on (b)(6) in the middle of the night.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
VALERITAS, INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key9239355
Report Number1226572-2019-00467
Device Sequence Number13984785
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)2201707(10)FG319110
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/07/2022
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG319010B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR